Journal of the Mathematical Society of Japan

Conjugate classes of Cartan subalgebras in real semisimple Lie algebras.

Mitsuo SUGIURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 11, Number 4 (1959), 374-434.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261148164

Digital Object Identifier
doi:10.2969/jmsj/01140374

Mathematical Reviews number (MathSciNet)
MR0146305

Zentralblatt MATH identifier
0204.04201

Subjects
Primary: 17.30

Citation

SUGIURA, Mitsuo. Conjugate classes of Cartan subalgebras in real semisimple Lie algebras. J. Math. Soc. Japan 11 (1959), no. 4, 374--434. doi:10.2969/jmsj/01140374. https://projecteuclid.org/euclid.jmsj/1261148164


Export citation